The automorphism and isometry groups of l∞(N,B(H)) are topologically reflexive

Molnár, Lajos: The automorphism and isometry groups of l∞(N,B(H)) are topologically reflexive. In: Acta scientiarum mathematicarum, (64) 3-4. pp. 671-680. (1998)

[img] Cikk, tanulmány, mű
math_064_numb_003_004_671-680.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1998
Volume: 64
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 671-680
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 680. p.; Abstract
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:40
URI: http://acta.bibl.u-szeged.hu/id/eprint/15732

Actions (login required)

View Item View Item